# SDR KBM2001F00002

- Difficulty date: September 25, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 060018
- Condition: Broken
- Location: Air Conditioner
- Part time: 2,760 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER BELT, BURNING SMELL.  REPLACED AIR CONDITIONER BELT.
